Exact boundaries for the analytical approximate solution of a class of first-order nonlinear differential equations in the real domain

Cover Page

Cite item


The paper gives a solution to one of the problems of the analytical approximate method for one class first order nonlinear differential equations with moving singular points in the real domain. The considered equation in the general case is not solvable in quadratures and has movable singular points of the algebraic type. This circumstance requires the solution of a number of mathematical problems.

Previously, the authors have solved the problem of the influence of a moving point perturbation on the analytical approximate solution. This solution was based on the classical approach and, at the same time, the area of application of the analytic approximate solution shrank in comparison with the area obtained in the proved theorem of existence and uniqueness of the solution.

Therefore, the paper proposes a new research technology based on the elements of differential calculus. This approach allows to obtain exact boundaries for an approximate analytical solution in the vicinity of a moving singular point.

New a priori estimates are obtained for the analytical approximate solution of the considered class of equations well in accordance with the known ones for the common area of action. These results complement the previously obtained ones, with the scope of the analytical approximate solution in the vicinity of the movable singular point being significantly expanded.

These estimates are consistent with the theoretical positions, as evidenced by the experiments carried out with a non-linear differential equation having the exact solution. A technology for optimizing a priori error estimates using a posteriori estimates is provided. The series with negative fractional powers are used.

About the authors

Viktor N. Orlov

National Research Moscow State University of Civil Engineering

Email: orlovvn@mgsu.ru
ORCID iD: 0000-0001-7606-5490
SPIN-code: 4645-3690
Scopus Author ID: 57202806960
ResearcherId: ABF-7635-2020

Dr. Phys. & Math. Sci.; Associate Professor; Dept. of Applied Mathematics

26, Yaroslavskoye shosse, Moscow, 129337, Russian Federation

Oleg A. Kovalchuk

National Research Moscow State University of Civil Engineering

Author for correspondence.
Email: kovalchuk@mgsu.ru
ORCID iD: 0000-0001-8942-4245
SPIN-code: 1991-5820
Scopus Author ID: 57192376975

Cand. Techn. Sci.; Associate Professor; Dept. of Applied Mathematics

26, Yaroslavskoye shosse, Moscow, 129337, Russian Federation


  1. Bacy R. S. Optimal filtering for correlated noise, J. Math. Analysis. Appl., 1967, vol. 20, no. 1, pp. 1–8. https://doi.org/10.1016/0022-247X(67)90101-1.
  2. Kalman R. E., Bacy R. S. Nev results in linear filtering and predication theory, J. Basic Eng., 1, vol. 83, pp. 95–108. https://doi.org/10.1115/1.3658902.
  3. Graffi D. Nonlinear partial differential equations in physical problems, Research Notes in Mathematics, vol. 42. Boston, London, Melbourne, Pitman Publ. Inc., 1980, v+105 pp.
  4. Samodurov A. A., Chudnovsky V. M. A simple method for the determination of the delay time of a super radiant boson avalanche, Dokl. Akad. Nauk BSSR, 1985, vol. 29, no. 1, pp. 9–10 (In Russian).
  5. Ablowitz M. J., Ramani A., Segur H. Nonlinear evolution equations and ordinary differential equations of Painlevè type, Lett. Nuovo Cimento, 1978, vol. 23, no. 9, pp. 333–338. https://doi.org/10.1007/BF02824479.
  6. Ablowitz M. J., Ramani A., Segur H. A connection between nonlinear evolution equations and ordinary differential equations of P-type. I, J. Mat. Phys., 1980, vol. 21, no. 4, pp. 715–721. https://doi.org/10.1063/1.524491.
  7. Ablowitz M. J., Ramani A., Segur H. A connection between nonlinear evolution equations and ordinary differential equations of P-type. II, J. Mat. Phys., 1980, vol. 21, no. 9, pp. 1006–1015. https://doi.org/10.1063/1.524548.
  8. Airault H. Rational solutions of Painlevè equations, Stud. Appl. Math., 1979, vol. 61, no. 1, pp. 31–53. https://doi.org/10.1002/sapm197961131.
  9. Dawson S. P., Fortán C. E. Analytical properties and numerical solutions of the derivative nonlinear Schrödinger equation, J. Plasma Phys., 1998, vol. 40, no. 3, pp. 585–602. https://doi.org/10.1017/s0022377800013544.
  10. Clarkson P. Special polynomials associated with rational solutions of the Painlevé equations and applications to soliton equations, Comput. Methods Funct. Theory, 2006, vol. 6, no. 2, pp. 329–401. https://doi.org/10.1007/bf03321618.
  11. Hill J. M. Radial deflections of thin precompressed cylindrical rubber bush mountings, Int. J. Solids Struct., 1977, vol. 13, no. 2, pp. 93–104. https://doi.org/10.1016/0020-7683(77)90125-1.
  12. Axford R. A. Differential equations invariant under two-parameter Lie groups with applications to nonlinear diffusion, Technical Report LA-4517; Contract Number W-7405-ENG-36. N. Mex., Los alamos Scientific Lab., 39 pp. https://fas.org/sgp/othergov/doe/lanl/lib-www/la-pubs/00387291.pdf
  13. Orlov V., Zheglova Y. Mathematical modeling of building structures and nonlinear differential equations, Int. J. Model. Simul. Sci. Comput., 2020, vol. 11, no. 3, 2050026. https://doi.org/10.1142/s1793962320500269.
  14. Orlov V. N., Kovalchuk O. A. Mathematical problems of reliability assurance the building constructions, E3S Web Conf., 2019, vol. 97, 03031. https://doi.org/10.1051/e3sconf/20199703031.
  15. Orlov V., Kovalchuk O. An analytical solution with a given accuracy for a nonlinear mathematical model of a console-type construction, J. Phys.: Conf. Ser., 2019, vol. 1425, 012127. https://doi.org/10.1088/1742-6596/1425/1/012127.
  16. Erugin N. P. Analytic theory of nonlinear systems of ordinary differential equations, Prikl. Mat. Mekh., 1952, vol. 16, no. 4, pp. 465–486 (In Russian).
  17. Yablonskii A. I. Systems of differential equations whose critical singular points are fixed, Differ. Uravn., 1967, vol. 3, no. 3, pp. 468–478 (In Russian).
  18. Hill J. M. Abel’s differential equation, Math. Sci., 1982, vol. 7, no. 2, pp. 115–125.
  19. Umemura H. Second proof of the irreducibility of the first differential equation of Painlevé, Nagoya Math. J., 1990, vol. 117, pp. 125–171. https://doi.org/10.1017/s0027763000001835.
  20. Chichurin A. V. Using of Mathematica system in the search of constructive methods of integrating the Abel’s equation, Proc. of Brest State Univ., 2007, vol. 3, no. 2, pp. 24–38 (In Russian).
  21. Orlov V. N. Metod priblizhennogo resheniia pervogo, vtorogo differentsial’nykh uravnenii Penleve i Abelia [Method of Approximate Solution of Painlevé and Abelian First and Second Differential Equations]. Simferopol’, Arial, 2016, 183 pp. (In Russian)
  22. Orlov V. N., Fil’chakova V. P. On a constructive method of construction of first and the second meromorphic Painlevé transcendents, In: Symmetric and Analytic Methods in Mathematical Physics, Ser. Mathematical Physics, vol. 19. Kiev, 1998, pp. 155–165 (In Russian).
  23. Orlov V. N., Guz’ M. P. Approximate solution of the cauchy one nonlinear differential equations in the neighborhood movable singularities, In: Fundamental’nye i prikladnye problemy mekhaniki deformiruemogo tverdogo tela, matematicheskogo modelirovaniia i informatsionnykh tekhnologii [Fundamental and Applied Problems of Solid Mechanics, Mathematical Modeling, and Information Technologies], vol. 2. Cheboksary, 2013, pp. 36–46 (In Russian).
  24. Bakhvalov N. S. Chislennye metody [Numerical Methods]. Moscow, Nauka, 1970, 632 pp. (In Russian)

Copyright (c) 2021 Authors; Samara State Technical University (Compilation, Design, and Layout)

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies